# SDR 2001UALA00653

- Difficulty date: May 6, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Aircraft time: 64,455 hours, 37,086 cycles
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061131
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO SPLIT TRAILING EDGE FLAP INDICATION.  *S/D*  THE FLAP POSITION INDICATOR FAILED.  REMOVED AND REPLACED BOTH INBOARD AND OUTBOARD FLAP POSITION INDICATOR.  CYCLED FLAPS SEVERAL TIMES, OPERATION CHECKS NORMAL.
